Acneiform Eruption and Other Dermatologic Side Effects Induced by Targeted Cancer Therapy: A Retrospective Analysis


Yazganoglu K. D. , Baykal C.

TURKDERM-ARCHIVES OF THE TURKISH DERMATOLOGY AND VENEROLOGY, vol.46, no.2, pp.84-89, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.4274/turkderm.47640
  • Title of Journal : TURKDERM-ARCHIVES OF THE TURKISH DERMATOLOGY AND VENEROLOGY
  • Page Numbers: pp.84-89

Abstract

Background and Design: Epidermal growth factor receptor (EGFR) inhibitors may cause different adverse cutaneous reactions including acneiform (pustular, papulopustular) eruption. Rarely, other specific targeted cancer therapy agents may cause similar pustular eruptions. The aim of this study was to evaluate the adverse skin reactions, mainly acneiform eruptions caused by these chemotherapeutic agents.